# SDR AALA202510105188

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,446 hours, 29,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD SERVICE DOOR DIFFICULT TO ARM AND DISARM, ALSO THE LATCH IS DIFFICULT TO OPERATE.  CLEANED AND LUBED R1 GIRT BAR FITTINGS. PER AMM 25-66-02. OPERATIONAL CHECK GOOD.
